# SDR DALA2023040502644

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 14,768 hours, 6,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3044 DURING SLIDE INSTALL ON L1 DOOR, NOTED DIFFICULT TO CLOSE. CORRECTIVE ACTION: FOUND MIGRATED BUSHING ON UPPER SUPPORT OF ARM ASSY, AIRFRAME SIDE. REPLACED BUSHING. OK FOR SERVICE. (4084220)
